# SDR AALA201806149018

- Difficulty date: June 12, 2018
- Submitted: June 17, 2018
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 56,455 hours, 22,597 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BOTH AFT EMERGENCY EXIT DOOR WINDOW SHADES DAMAGED. REPLACED BOTH AFT EMERGENCY EXIT DOOR WINDOW SHADES PER AMM 25-21-12.
